# SDR REXA201000086

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 21,278 hours, 18,624 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916420
- Part serial: 03363
- Condition: Failed
- Location: Spoiler
- Part time: 12,377 hours, 10,176 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERONS CAUTION AND SPOILER CAUTION MSG IN FLIGHT.  EMERGENCY LANDING DECLARED.  REMOVED AND REPLACED SECU RT SIDE IAW AMM 27-61-05-04, OPS CHECK GOOD.
